Oscillatory Behavior of Euler Cauchy Equation with Heaviside Step Function of a Bulge Function Over Various Time Domain
Jitendra Kumar Pati1, Dillip Kumar Bhukta2 & Prashanta Kumar Panda3 Show affiliations
- C.V. Raman Global University, India
- Institute of Higher Secondary Education, India
- Netaji Subash Chandra Bose, Govt. College, India
Journal of Mathematics and Statistics, Volume 17, Issue 1, pp. 30–43 · doi.org/10.3844/jmssp.2021.30.43
Abstract
In this study authors discuss oscillatory property of Euler Cauchy Equation with heaviside step function of a bulge function in respect of homogenous and non homogenous output over different time intervals through general solution using Transform method.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Pati, J. K., Bhukta, D. K. & Panda, P. K. (2021). Oscillatory Behavior of Euler Cauchy Equation with Heaviside Step Function of a Bulge Function Over Various Time Domain. Journal of Mathematics and Statistics, 17(1), 30–43. https://doi.org/10.3844/jmssp.2021.30.43
- Licence
- CC BY 4.0
- Issue
- Volume 17, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
